# SDR COMA9531177

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158CA
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Condition: Defective
- Location: Nr 1 Ahrs
- Part time: 14,514 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT HEADING COMPARATOR YELLOW FLAG DURING FLIGHT.  REPLACED THE NR 1 AHRS COMPUTER.
